MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM DWS6 VELOCITY V.4.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE VELOCITY¿ SYSTEM DWS6 VELOCITY V.4.0.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100102250
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contractions procedure, an error occurred with the ensite velocity display workstation resulting in delay.The ensite velocity display workstation was turned on when the case was started.After a movement of the patient table, the image was lost on the screen.The connections were checked, but the image was did not appear.The ensite velocity display workstation was restarted, and an error screen appeared " 929- fatal mca error." the ensite velocity display workstation was turned off again, rechecked the connections, and turned back on, and the system started normally, and the case continued.After approximately 2 hours, the screen signal was lost again and the ensite velocity display workstation was restarted again, but the same error appeared.At this time, the case was completed with no patient consequences, and no further troubleshooting was done.
 
Additional Manufacturer Narrative
One ensite velocity¿ display workstation was received for evaluation.Visual inspection revealed the front panel ports, and labels show signs of wear consistent with use over time.There was significant chassis damage such that both the side panels did not align anymore, and the one of the running feet was destroyed and cannot be re-installed (dws leans).Internal visual inspection revealed all connectors were seated securely and routed correctly, however the video card is loose on the card slot as the display standoffs were missing.There was some damage to the physical dvi port of the video card which did not affect the output during the investigation.The collect logs were pulled and inspected.It was noted that there were multiple sudden power offs noted in the logs, but no cause was noted, and there were not any boot records that match the event description.The event description can be translated to saying machine check error related to memory or processor or controller (motherboard).The returned image shows both the 929 and a 932 affecting cpu0 with qpio (quickpath interconnect*) errors, ¿error 929 is usually due to a faulty ram module, or dirty contact on one or more of the modules.Point-to-point pathway between the cpu (processor) cores, the memory, communication between the cores, and the input/output controllers.¿ this returned image confirmed the reported symptom.As the symptom was not able to be duplicated it was not able to further isolate the issue.It was observed that the software entitlement was issued to hostname: dwsg860022 which matches all labeling.Hardware diagnostic testing was successful.The reported event was able to be confirmed by the returned images.Based on the investigation and information provided to abbott, the reported event was not able to be duplicated, however the root cause remains undetermined but isolated to the product returned.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE VELOCITY¿ SYSTEM DWS6 VELOCITY V.4.0.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16649132
Report Number2184149-2023-00074
Device Sequence Number5353255
Product Code DQK
UDI-Device Identifier05415067014573
UDI-Public05415067014573
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100102250
Device Catalogue NumberEE3000
Device Lot Number5199063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer05/24/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale